Are you all joking on tolerance?

Discussion in 'Ecstasy & MDMA' started by jamesdavid12, Apr 4, 2005.

  1. jamesdavid12

    jamesdavid12 Newbie

    Reputation Points:
    1
    Messages:
    17
    Joined:
    Feb 19, 2005
    Ive been doing E for only 2 to 3 months now and have been loving it. But recently there have been turns to the worse. The high has become soo dull is upsetting. There is no euphoria at all!! I become numb so dont say much but dont even have the energy to dance. I know the pills or mdma I take is top quality because of my mates reactions to it. Now Im not trying to act big with this tolerance issue cause its putting my XTC career on the back burner which I dont like. Take last weekend for instance. I took8 playstation pills, two bombs of mdma each one being 0.20 of a g and a tab of acid (at the very end). The E did nothing except made me dizzy and throw up from the high acidic content. How has this come about? I have been doing it on occasions 3 times a week butI have hardly been taking it as long as some. Please can someobdy give me some advise. I have given like 2 week gaps between my last 3 rolls and they have all been pathetic. All resulting in me becoming upset, eating more and more of them then just throwing up them up. Any suggestions? Cheers
     
  2. korky8097

    korky8097 Gold Member

    Reputation Points:
    97
    Messages:
    632
    Joined:
    Feb 27, 2005
    from U.S.A.
    take a break man, and definatly start taking 5-htp. You have low
    serotonin(sp?) levels in your brain and you arent taking anything to
    help your body make it fast enough. My advice is stop for a month
    minimum and take 5-htp and a multivitamin every day. Keep
    hydrated and just basicly be healthy. I take B6 instead of
    5-htp, does anybody know for sure if they have the same effect, ive
    read that it has. I know wha you are talking about though man, my
    last roll of pure mdma was just sitting around feeling shitty
    kinda. Ive stopped for a month so far and plan on staying off for
    a little while longer. Good luck man
     
  3. korky8097

    korky8097 Gold Member

    Reputation Points:
    97
    Messages:
    632
    Joined:
    Feb 27, 2005
    from U.S.A.
    btw you can find 5-htp at your local vitamin store most likely.
     
  4. Rogue

    Rogue Newbie

    Reputation Points:
    1
    Messages:
    32
    Joined:
    Jan 27, 2005
    Yup, you've got yourself a tolerance there. 3 times a week is alot, I know very few people who do it that much. There is also a strong possibility that you're experiencing a serotonin defficiency.


    The best thing to do would be to take a break for a few months, that should help lower your tolerance and give your body a chance to recover. You could also try some 5-htp supplements. They're availible online and also in the high street shop Holland & Barratt, although the H&B ones are pretty expensive.
     
  5. Zandorf

    Zandorf Newbie

    Reputation Points:
    25
    Messages:
    169
    Joined:
    Mar 24, 2005
    from U.S.A.
    Maybe no one else has the heart to tell you but i beleive shulgin has
    said that MDMA tends to lose its magic after you use it around 50
    times. Definately try 5-htp and vitamins like the others said before
    giving up but be careful, you don't want your body to get too
    accustomed to making seratonin from 5-htp and not tryptophan ( your
    body normally creates seratonin by converting tryptophan to 5-htp and
    then to seratonin, the 5-htp supplements are like taking a short cut).
     
  6. PenguinPhreak

    PenguinPhreak Newbie

    Reputation Points:
    5
    Messages:
    237
    Joined:
    Mar 28, 2005
    Hmm According to the New York Times article "Dr. Ecstasy" Shulgin never
    found MDMA to be a transformative experience, and said he thought it
    was just like a lucid alcohol buzz.
     
  7. Tony Blair

    Tony Blair Newbie

    Reputation Points:
    68
    Messages:
    358
    Joined:
    Nov 10, 2004
    I feel for you dude, I guess no one told you that you'd lose all the
    magic within a couple of months (or even 1) at this rate.



    Leave it for 6 months and see how it is then.. [​IMG]
     
  8. unico_walker

    unico_walker Newbie

    Reputation Points:
    44
    Messages:
    495
    Joined:
    Jan 25, 2005


    "(with 120 mg) As the material came on I felt that
    I was being enveloped, and my attention had to be directed to it. I
    became quite fearful, and my face felt cold and ashen. I felt that I
    wanted to go back, but I knew there was no turning back. Then the fear
    started to leave me, and I could try taking little baby steps, like
    taking first steps after being reborn. The woodpile is so beautiful,
    about all the joy and beauty that I can stand. I am afraid to turn
    around and face the mountains, for fear they will overpower me. But I
    did look, and I am astounded. Everyone must get to experience a
    profound state like this. I feel totally peaceful. I have lived all my
    life to get here, and I feel I have come home. I am complete."


    - description of an MDMA experience, from "PIHKAL", by Ann and Alexander Shulgin.



    Oh yea sounds like a lucid alcohol buzz to me [​IMG]</font>
     
  9. Hyperreal

    Hyperreal Gold Member

    Reputation Points:
    161
    Messages:
    420
    Joined:
    Feb 2, 2005
    from ireland
    The trip reports in PIHKALand TIHKAL aren't all written by Sasha and Ann. It's true that at first, Sasha thought it was just like 'the second martini', but he later discovered the magic of it. Edited by: Hyperreal
     
  10. Iggypoop

    Iggypoop Gold Member

    Reputation Points:
    88
    Messages:
    444
    Joined:
    Feb 7, 2005
    from U.K.
    jamesdavid, i'd say just don't take pills all the time!! three times a week is way too much, try once a month! Preloading and postloading has been said to make a major difference but i've yet to test the theory. BTW i see u are in the uk, were the pills blue playstations? Thing is i know they used to be a really good pill but the latest batch has been found to contain pma which can be very toxic!


    check out www.pillreports.com about half way down the main page. Please let me know if you get this in the interests of harm reduction!
     
  11. Motorhead

    Motorhead Platinum Member & Advisor

    Reputation Points:
    988
    Messages:
    1,115
    Joined:
    Feb 22, 2005
    45 y/o from Canada
    Ya i wouldnt be worrying so much about tolerence as i would about turning ur brain to swiss cheese. Dont get me wrong i think E and pretty much all drugs are there for anyone to consume, but from what ive read in articles from actual hardcore ravers and from ravers that ive known is that heavy e use fucks with the mind. Im talkin different things like memory loss and tremors just to name a couple. Even prolonged use of pychodelic drugs like lsd and mushrooms arnt as bad for the head.


    Well im no poster child for responsibility, this is just the info ive gotten from what i think are pretty reliable sources. I do e myself, but only once a year, and it makes it that much more awesome each time i do it[​IMG]. But then again im not into the rave scene.


    So basically, like most others have remarked here its probably a good idea to ease up on the ole x intake. cheers man do it like every six months or so and u wont have to worry bout tolerance or bad side effects.